Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Night Sweats/Nightmares-menopause?

Posted by Dysfunk on January 11, 2003, at 13:24:28

In reply to Re: Night Sweats/Nightmares-menopause?, posted by Noa on January 4, 2003, at 13:02:14

Thanks for your comments. I am getting off this medicine. It is not working for me. As I lower my doses I am experiencing nightmares. It is a difficult medicine to tolerate. I know I will have sweats again, but at least I know it is medicine related thanks to everyone's comments.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:109458